CSpace
半无限规划问题的一个有效解法
王长钰1; 张玉忠2; 周广路2
1999
Source Publication计算数学
ISSN0254-7791
Volume021Issue:001Pages:1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39644
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.曲阜师范大学
Recommended Citation
GB/T 7714
王长钰,张玉忠,周广路. 半无限规划问题的一个有效解法[J]. 计算数学,1999,021(001):1.
APA 王长钰,张玉忠,&周广路.(1999).半无限规划问题的一个有效解法.计算数学,021(001),1.
MLA 王长钰,et al."半无限规划问题的一个有效解法".计算数学 021.001(1999):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王长钰]'s Articles
[张玉忠]'s Articles
[周广路]'s Articles
Baidu academic
Similar articles in Baidu academic
[王长钰]'s Articles
[张玉忠]'s Articles
[周广路]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王长钰]'s Articles
[张玉忠]'s Articles
[周广路]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.